Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Subharmonic oscillations in a nonlinear system with positive damping


Author: Stig Lundquist
Journal: Quart. Appl. Math. 13 (1955), 305-310
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/qam/73027
MathSciNet review: 73027
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/qam/73027
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society